Healthypharm Paracetamol HTP 500mg 50 Tabletten

More Views

Healthypharm Paracetamol HTP 500mg 50 Tabletten

Normal Price €3.50 *
Our Price €1.65 *

Availability: In stock

  • Buy 2 for €1.60 each and save 54%
  • Buy 3 for €1.55 each and save 56%

Additional Info

Productbeschrijving

Paracetamol tablets belong to the group of so-called analgesic and fever-reducing drugs. Paracetamol is a medicine intended for patients with headache, fever, flu and cold pain, fever and pain after vaccination, toothache, nerve pain, spit, muscle pain and menstrual pain.

Product number 0010239313
Content 50 Tabletten
Directions for use Children from 4 to 6 years: 1/2 tablet at a time (maximum 3 to 4 times a day).
Children from 6 to 9 years: 1/2 tablet at a time (maximum 4 to 6 times a day).
Children aged 9 to 12: 1 tablet at a time (maximum 3 to 4 times a day).
Children aged 12 to 15: 1 tablet at a time (maximum 4 to 6 times a day).
Adults: 1 to 2 tablets at a time (maximum 6 tablets per day).
Ingredients No
Composition The active substance is paracetamol. Each tablet contains respectively 500mg of paracetamol.
Free of No
Important information No
Brand No
Barcode 8714632070332
You may also be interested in the following product(s)
Paracetamol 500 mg 50 Tabletten Leidapharm® Paracetamol 500 mg 50 Tabletten Leidapharm®
Normal Price €1.80 *
Current Price€1.70 *
20 and above€1.50 * p. st.
Paracetamol 500 mg TP 50 tabletten Paracetamol 500 mg TP 50 tabletten
Normal Price €1.20 *
Current Price€1.15 *
3 and above€1.10 * p. st.

Out of stock

Paracetamol & coffeine 20 tabletten Leidapharm® Paracetamol & coffeine 20 tabletten Leidapharm®
Our Price €1.10 *

Out of stock

Reviews